# SDR AALA202204282138

- Difficulty date: April 26, 2022
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N964AN
- Make and model: Boeing 737
- Aircraft time: 59,982 hours, 24,975 cycles
- System (JASC): 8011 · Engine Starter
- Part: Seal
- Condition: Leaking
- Location: Zone 400 - Nac/P
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: WITH APPLICATION OF TAKE OFF POWER - STRONG OIL/ DIRTY SOCK ODOR. DISSIPATED SLOWLY AFTER FLAP RETRACTION. STRONGER ODOR IN COCKPIT THAN AFT CABIN. ACCOMPLISHED SOFT TASK CARD 08L00021001 FOUND NUMBER 2 ENGINE STARTER GENERATOR QUICK ATTACH DETACH LEAKING OIL REPLACED SEAL PER AMM 80-11-02 RAN NUMBER 2 ENGINE, NO LEAKS , NO ODOR IN CABIN OPERATIONS CHECKS NORMAL.
